# SDR AALA202204193669

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 60,213 hours, 35,440 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 4727
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 61,264 hours, 33,754 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE IN CRUISE AT FL 360 FOR APPROXIMATELY 1 HOUR THE #4 MAIN BRAKE TEMPERATURE INDICATION GRADUALLY INCREASED TO OVER 400'C AND THEN FAILED WITH "XX". COMPLIED WITH ECAM, BUT SHORTLY AFTER #3 MAIN PRESENTED SIMILAR INDICATIONS INCREASING OVER 400*C AND THEN FAILING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR BRAKE TEMPERATURE MONITORING UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-18.
